NYJM Logo

New York Journal of Mathematics
Volume 32 (2026), 1421-1428

  

Yangzhi Zhang and Ciqiang Zhuo

A note on capacity Muckenhoupt weights with respect to the Hausdorff content

view    print


Published: October 25, 2026.
Keywords: Muckenhoupt weight,Hausdorff measure,Hausdorff dimension.
Subject [2020]: Primary 42B25.

Abstract
Let p ∈[1,∞) and δ ∈ (0,n]. Recently, to characterize the weighted boundedness of the maximal operator on Choquet integrals based on Hausdorff content H∞δ, a class of capacity Muckenhoupt weights is introduced, denoted by Ap,δ, and, for any fixed δ ∈ (0,n], this new class of weights is proved to satisfy the self-improving property with respect to the index p ∈(1,∞). In this note, we show that, for every fixed p ∈[1,∞), the class of capacity Muckenhoupt weights Ap,δ fails to satisfy the self-improving property with respect to the index δ ∈(0,n].

Acknowledgements

The authors thank the anonymous reviewers for their constructive comments and suggestions, which help to improve the expression of this paper. This project is partly supported by the Natural Science Foundation of Hunan province (2024JJ3023).


Author information

Yangzhi Zhang
MOE-LCSM, School of Mathematics and Statistics
Hunan Normal University
Changsha, Hunan 410081, P. R. China

yzzhang@hunnu.edu.cn

Ciqiang Zhuo
MOE-LCSM, School of Mathematics and Statistics
Hunan Normal University
Changsha, Hunan 410081, P. R. China

cqzhuo87@hunnu.edu.cn